fbpx
HomeAboutLearnContactBuy

Frequently Asked Questions

This medicine contains ibuprofen, which belongs to a group of medicines known as non‐steroidal anti-inflammatory drugs (NSAIDs).

Flarin 200 mg Soft Capsules

It is indicated for the relief from rheumatic or muscular pain, joint pain, back pain, also for the relief of pain of non‐serious arthritic conditions, caused by swelling, stiffness and inflammation of joints. It can also be used for the relief of neuralgia (sharp pain along nerves), dental pain, period pain, feverishness, cold and flu symptoms.

Flarin Joint & Muscular Pain Relief 200 mg Soft Capsules

It is indicated for the relief of rheumatic or muscular pain, joint pain, back pain, neuralgia (sharp pain along nerves), migraine, headache, dental pain, period pain, feverishness, cold and flu symptoms.

Flarin encases ibuprofen in lipids which help it to travel through the stomach and into the small intestine where it is broken down, allowing it to be transported around the body to the sites of pain and inflammation.

At these sites the body produces chemicals called prostaglandins as part of the response to injury and strain. They cause the inflammation which leads to swelling, pain and stiffness.

Flarin works by blocking the chemicals that cause the pain and inflammation to bring effective relief from joint pain.

  • Flarin is not suitable for children under 12 years old.
  • Swallow the capsules whole with water. Do not chew.
  •  Take one or two capsules (200 mg – 400 mg), up to three times a day as required.

Leave at least 4 hours between doses and do not take more than 1200 mg (6 capsules) in any 24 hour period.

The lowest effective dose should be used for the shortest duration necessary to relieve symptoms.
If you have an infection, consult a doctor without delay if symptoms (such as fever and pain) persist or worsen.

If you are over 18 years of age, do not take Flarin for longer than 10 days unless your doctor tells you to.

If you are aged between 12 and 18 years, do not take Flarin for longer than 3 days unless your doctor tells you to.

Flarin capsules are manufactured in a different way to liquid capsules. Rather than dissolving ibuprofen in a watery liquid the ibuprofen is formulated with LIPIDS which are absorbed differently.

LIPIDS are fatty substances such as oils, butter and fat. LIPIDS are absorbed in your small intestine, unlike LIQUIDS which are absorbed in your stomach.

By dissolving ibuprofen in LIPIDS, Flarin minimises contact with the stomach helping shield it from damage.

The ibuprofen in Flarin is dissolved in the lipids of the formulation during the manufacturing process. By encasing the ibuprofen in lipids, this helps it to travel through the stomach, minimising contact with the stomach lining, which helps to shield the stomach from damage.

The gelatin is from bovine origin (beef/cow). The decision as to whether to use the product needs to be personally considered.

The gelatin in the capsule shell is from an animal source, the cow (bovine gelatin). Therefore the decision on the use of the product would need to be made based upon advice from religious leaders of individual faiths.

Yes, Flarin is gluten free.

It does not contain starch or wheat starch. The fatty acids are sourced from maize/corn.

Yes, Flarin is dairy-free.

There has been no application for Halal certification for Flarin. Flarin has gelatin from bovine (cow/beef) origin in the gelatin capsule. It is understood to be acceptable to the Islamic Faith as it has undergone a transformation process and is now different from its original form. However, if you need further guidance, we advise you to discuss this with your religious leader.

Capsule shell

Gelatin
Sorbitol
Purified water *Brilliant Blue (E133) *Allura Red (E129)

* Check with your doctor if you think this may cause you to experience an allergic reaction

Capsule printing ink

Purified water
Titanium dioxide
Propylene glycol
Isopropyl alcohol
HPMC 2910/Hypromellose 3cP

The active ingredient is ibuprofen 200 mg.

The other ingredients are:

Macrogol 400
*Hard Fat
*Glycerol monolinoleate

*Hard fat and glycerol monolinoleate are lipids, which are long chain fatty acids from a vegetable source.

Flarin 200mg Soft Capsules

Available in 30 and 12 capsules pack size.

Flarin Joint & Muscular Pain Relief 200mg Soft Capsules

Available in 12 capsules pack size.

Flarin Ibuprofen Relief for Joint Pain

When joint or muscular pain flares, choose Flarin

Flarin 200mg Soft Capsules are indicated for the relief of rheumatic or muscular pain, joint pain, back pain and for the relief of non-serious arthritis conditions, caused by swelling, stiffness and inflammation of joints. It can also be used for the relief of neuralgia (sharp pain along nerves), dental pain, period pain, feverishness and cold or flu symptoms.

Flarin Joint & Muscular Pain Relief 200 mg Soft Capsules are indicated for the relief of rheumatic or muscular pain, joint pain, back pain, neuralgia (sharp pain along nerves), migraine, headache, dental pain, period pain, feverishness, cold and flu symptoms.

Flarin’s complex manufacturing process heats lipids, ibuprofen and other excipients together to create a unique patented formulation. Lipids are used to aid absorption. They are known to pass from the stomach into the small intestine where they are absorbed through the lymphatic system. By dissolving ibuprofen in lipids, Flarin helps to shield the stomach from damage.